# SDR F3LA200200156

- Difficulty date: June 5, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- Aircraft time: 27,293 hours, 20,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED CORROSION ON FLOOR SUPPORT AT STA 767, RBL 3.  REMOVED CORROSION ON FLOOR SUPPORT, FABRICATED REPLACEMENT PARTS AND INSTALLED REPAIR PER SRM 53-00-53.
